MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jclinane.2011.01.011

Медицинская библиотека · Journal of clinical anesthesia · 2011

Dexmedetomidine controls twitch-convulsive syndrome in the course of uremic encephalopathy.

Nomoto Koichi, Scurlock Corey, Bronster David

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

An 85 year old man with a history of chronic renal insufficiency was admitted to the cardiothoracic intensive care unit after aortic valve replacement. His postoperative course was marked by acute oliguric renal failure for high blood urea nitrogen (BUN) and acute hyperactive delirium. At this time he also developed tremors with muscle twitching; he received no other form of sedatives. A neurology consult made the diagnosis of twitch-convulsive syndrome associated with uremic encephalopathy. While the patient was receiving the dexmedetomidine infusion, the signs of the twitch-convulsive syndrome, particularly the twitching and tremors, disappeared. Within 30 minutes of the end of the dexmedetomidine infusion, symptoms of the twitch-convulsive syndrome returned, manifesting as acute tremulousness. After several dialysis treatments, his BUN decreased and the dexmedetomidine was weaned, without return of the symptoms of twitch-convulsive syndrome.

Для цитирования: Nomoto Koichi, Scurlock Corey, Bronster David. Dexmedetomidine controls twitch-convulsive syndrome in the course of uremic encephalopathy.. Journal of clinical anesthesia. 2011. DOI: 10.1016/j.jclinane.2011.01.011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.